Do you exercise a lot ? The cramps are mostly due to a deficiency of the minerals like calcium, potassium and sodium. You could avoid too much fluid loss, drink water at regular intervals and take mineral supplementation .
I have a condition extremely difficult to diagnose, at night i cramp all over to where the only comfort i get is to move my legs back and forth or do push ups to relieve the arm cramps but yet its not RLS. I've tried mirapex for that and it did not work, I can't figure out what causes it but I've had it my entire life. I've tried potassium,drinking more water, but nothing works, whats causing this?
I get leg cramps that last for more than ten minutes, as well as severe cramps in my armpit/breast region on both sides, that are almost bad enough to cry. I try to stretch/rub the sore areas but it doesn't seem to help. I take a daily multivitamin and drink plenty of water. Anyone have any ideas? I'm desperate.
I am going through the same issue, and getting worse each week. I went through thoracic surgery for T6-T7 decompression due to a fall on black ice. My cord was compressed and everything went great. Two day in the hospital and I was out, no rehab needed and my world was great. 2 yrs later and now I have lower back pain and the same cramping you explained. I tried mirapax as well and that was good as taking m&m's. It is not RLS... I am going for Flexion-Extension X Rays this week and also possible MRI if indicated. I know exactly what you are going through. I tried potassium, vit D, magnesium.... and so on. I am not a hypochondriac as I knew I was having a heart problem which was discovered to be a 96% blockage of my left ascending artery... two stents and good as new. I am the worlds biggest optimist but I am wearing out with the pain after the severe cramping. I hope to keep in touch and will let you know how I make out with my tests. Oh before the fall I was on top of the world health wise. Getting Old is not so bad but the warranty is running out...LOL
I too have muscle cramps from my neck to my feet and legs. I was taking a quinine pill every night before bed and they went away totally. Medicare decided not to pay for this any more so I'm back to square one. Nothing else seems to help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.